# SDR 99ZZZX4207

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N963AC
- Make and model: Cessna 172S
- Aircraft serial: 172S8259
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Leaking
- Location: Nlg
- Part time: 31 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

1999 CESSNA 172S NLG STRUT LEAKED DOWN AFTER 31 HOURS SINCE NEW.  UPON EVALUATION, DISCOVERED NLG STRUT ASSY TO BE PRACTICALLY EMPTY OF FLUID.  SERVICED PER MM.  ACFT TT:  31.0 HOURS.
